Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 91, NWS Milwaukee, WI

October 31, 2017

NWS Milwaukee, WI issued this small craft advisory at Oct 31, 2017, 3:37 PM CDT. It took effect at Nov 1, 2017, 1:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2017, 3:37 PM CDT (20:37 UTC)
In effect from
Nov 1, 2017, 1:00 PM CDT
Expired
Nov 2, 2017, 7:00 AM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

610 
WHUS73 KMKX 312037
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO IL
337 PM CDT TUE OCT 31 2017

LMZ644>646-010445-
/O.NEW.KMKX.SC.Y.0091.171101T1800Z-171102T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO
4 AM CDT THURSDAY. 

* WINDS: SOUTH 15 TO 25 KT. GUSTS TO 30 KT. 

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-010445-
/O.NEW.KMKX.SC.Y.0091.171101T1800Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
337 PM CDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO
7 AM CDT THURSDAY. 

* WINDS: SOUTH 15 TO 25 KT. GUSTS TO 30 KT. 

* WAVES: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
8 follow-up statements
965 
WHUS73 KMKX 010208
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT TUE OCT 31 2017

...BRISK SOUTH WINDS AND HIGH WAVES STARTING WEDNESDAY 
AFTERNOON...


LMZ644>646-011015-
/O.CON.KMKX.SC.Y.0091.171101T1800Z-171102T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 PM CDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
4 AM CDT THURSDAY...

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-011015-
/O.CON.KMKX.SC.Y.0091.171101T1800Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
908 PM CDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
654 
WHUS73 KMKX 010821
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CDT WED NOV 1 2017

...BRISK SOUTH WINDS AND HIGH WAVES DEVELOPING LATER TODAY...

LMZ644>646-011630-
/O.CON.KMKX.SC.Y.0091.171101T1800Z-171102T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
321 AM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT THURSDAY...

* WINDS: SOUTHWEST WIND 10 TO 15 KNOTS BECOMING SOUTH THIS MORNING
  AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON, WITH GUSTS UP TO
  30 KNOTS.

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-011630-
/O.CON.KMKX.SC.Y.0091.171101T1800Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
321 AM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT THURSDAY...

* WINDS: SOUTHWEST WIND 10 TO 15 KNOTS BECOMING SOUTH THIS MORNING
  AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON, WITH GUSTS UP
  TO 30 KNOTS.

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
561 
WHUS73 KMKX 011452
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
952 AM CDT WED NOV 1 2017

...BRISK SOUTH WINDS AND HIGH WAVES DEVELOPING LATER TODAY...

LMZ644>646-012300-
/O.CON.KMKX.SC.Y.0091.171101T1800Z-171102T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
952 AM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT THURSDAY...

* WINDS: SOUTHWEST WIND 10 TO 15 KNOTS BECOMING SOUTH THIS 
  MORNING AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON, WITH 
  GUSTS UP TO 30 KNOTS. 

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-012300-
/O.CON.KMKX.SC.Y.0091.171101T1800Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
952 AM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT THURSDAY...

* WINDS: SOUTHWEST WIND 10 TO 15 KNOTS BECOMING SOUTH THIS 
  MORNING AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON, WITH 
  GUSTS UP TO 30 KNOTS. 

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM
337 
WHUS73 KMKX 012026
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT WED NOV 1 2017

...BRISK SOUTH WINDS AND HIGH WAVES CONTINUING THROUGH THE NIGHT...

LMZ644>646-020430-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-171102T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 PM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WINDS: SOUTH SOUTHEAST WIND 15 TO 20 KNOTS WITH GUSTS UP TO 25 
  KNOTS, DECREASING TO 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS 
  TONIGHT.
 
* WAVES: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-020430-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
326 PM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS: SOUTH SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS. 

* WAVES: 3 TO 4 FEET BUILDING TO 6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
603 
WHUS73 KMKX 020212
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT WED NOV 1 2017

...BRISK SOUTH WINDS AND HIGH WAVES CONTINUING THROUGH THE
NIGHT...

LMZ644>646-020900-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-171102T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 PM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WINDS: SOUTH WIND 15 TO 20 KNOTS, VEERING SOUTHWEST AND
  DECREASING TO 10 TO 15 KNOTS AFTER MIDNIGHT. 

* WAVES: 5 TO 7 FEET SUBSIDING TO 3 TO 4 FEET EARLY IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-021015-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
912 PM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS: SOUTHEAST WINDS 15 TO 20 KNOTS, VEERING SOUTH AND
  DECREASING TO 10 TO 15 KNOTS AFTER MIDNIGHT. GUSTS TO 25 KNOTS.
 
* WAVES: 6 TO 8 FEET SUBSIDING TO 5 TO 7 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
822 
WHUS73 KMKX 020811
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT THU NOV 2 2017

...WINDS AND WAVES CONTINUE TO DIMINISH EARLY THIS MORNING...

LMZ644>646-020915-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-171102T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 AM CDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY
THIS MORNING...

* WINDS: SOUTH WIND 10 TO 15 KNOTS BECOMING SOUTHWEST AND DECREASING
  TO 5 TO 10 KNOTS THIS MORNING. 

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-021200-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
311 AM CDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS: SOUTH WINDS 10 TO 15 KNOTS BECOMING SOUTHWEST AND
  DECREASING TO 5 TO 10 KNOTS THIS MORNING.  

* WAVES: 5 TO 7 FEET SUBSIDING TO 3 TO 4 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
569 
WHUS73 KMKX 021006
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 AM CDT THU NOV 2 2017

...WINDS AND WAVES CONTINUE TO DIMINISH EARLY THIS MORNING...

LMZ643-021200-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
506 AM CDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS: SOUTH WINDS 10 TO 15 KNOTS BECOMING SOUTHWEST AND 
  DECREASING TO 5 TO 10 KNOTS THIS MORNING. 

* WAVES: 5 TO 7 FEET SUBSIDING TO 3 TO 4 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
479 
WHUS73 KMKX 021144
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
644 AM CDT THU NOV 2 2017

...WINDS AND WAVES CONTINUE TO SUBSIDE...

LMZ643-021245-
/O.EXP.KMKX.SC.Y.0091.000000T0000Z-171102T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
644 AM CDT THU NOV 2 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING.
WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS. 

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:17 PM CDT, 20 minutes earlier.

Area forecast discussion, Oct 31, 3:17 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
Issued by National Weather Service CHICAGO IL
317 PM CDT Tue Oct 31 2017

.SHORT TERM...

Tonight through Wednesday...

Quiet and dry conditions can be expected tonight as a high
pressure ridge transits the region and then shifts east. Based off
latest satellite trends, it appears skies will remain on the
cloudier side. Thus despite temperatures remaining in the 30s
except far southeast this afternoon, the temperature fall tonight
should be slowed, with primarily upper 20s to around 30 lows
except mid 20s in far north and northwest.

On Wednesday, in advance of low pressure over the Plains, warm
advection will ramp up aloft to eject the unseasonably chilly air
mass over the region. The column will remain mostly dry through
the morning, with top down saturation gradually moistening through
the afternoon. As isentropic ascent continues to increase during
the afternoon, expect light rain to increase/overspread the
region, earliest in the west and northwest portions of the CWA and
latest in southeast Wisconsin. Boundary layer temperatures are
expected to warm well above freezing into the lower to mid 40s, so
not currently anticipating any p-type issues. Breezy south-
southeasterly winds are in store, 10-20 mph sustained, and gusts
up to 20-30 mph, strongest along the lake shore.

.LONG TERM...

Wednesday Night through Tuesday...

An rather active weather pattern is expected to produce a few
periods of inclement weather over the area during the period.

The first period of precipitation is likely at the start of the
period Wednesday evening as a decent upper-level disturbance and
associated surface low shifts into the Western Great Lakes. Given
the track of this surface low remaining north of the area, expect
southerly surface flow to allow temperatures to remain steady or
even warm Wednesday night. Therefore, p-type is likely to remain
rain area-wide. Additional showers will be possible Thursday as
smaller scale perturbations in this strong westerly mid and upper-
level flow continue to interact with an approaching surface cold
frontal boundary.

Mainly dry, but seasonally cool conditions are expected on Friday as
a surface ridge of high pressure builds in over Ontario and the
Western Great Lakes. This period of dry weather looks to be short
lived, however, as another wave of precipitation looks to take aim
on the area for Saturday.

While temperatures are likely to remain cool across the area (in the
40s) under easterly surface flow on Saturday, temperatures may end
up warming well into the 50s (possibly around 60 south) on Sunday as
the flow turns southerly following a warm frontal passage. The main
caveat to these warmer conditions is that there looks to be an
additional period of showers and thunderstorms later in the day and
early evening with the quick approach of an eastward moving cold
front.

A period of cooler and drier weather then looks to set up over the
area early next week as another area of high pressure buildings
in over the region.

&&

.AVIATION(18Z TAFS)...

Conditions are likely to remain VFR through the period at the TAF
sites, with lower VFR CIGs 3-4kft likely hanging in through at
least this evening and mid clouds overspreading the region.
Westerly winds will shift to light southwest later this afternoon
and light southerly tonight. Southerly (160-190 deg) winds will
increase on Wednesday, with gusts in the 20-25 kt range during the
afternoon. Light rain or sprinkles will gradually overspread the
region Wednesday afternoon, but have held off on any precip
mention at MKE, as better chances could arrive around/after 00z
Thursday.

&&

.MARINE...
The main concern will be with developing south-southeasterly
winds on Wednesday afternoon and evening in response to an area of
low pressure shifting from the Dakotas to the Upper Great Lakes
by Wednesday night. Wind speeds up to 30 kt are forecast, and
this will result in high waves above 4 feet along the WI shores. A
small craft advisory will be in effect for Wednesday afternoon
into the night, before the flow turns offshore on Thursday
morning.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 1 PM Wednesday to 4 AM CDT Thursday
     for LMZ644>646.

     Small Craft Advisory from 1 PM Wednesday to 7 AM CDT Thursday
     for LMZ643.

&&

Tonight/Wednesday and Aviation/Marine...Castro
Wednesday Night through Tuesday...KB
Hazardous weather outlook, Oct 31, 3:03 PM CDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
303 PM CDT Tue Oct 31 2017

WIZ046-047-051-052-056>060-062>072-012015-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
303 PM CDT Tue Oct 31 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a small chance of thunderstorms Sunday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-012015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
303 PM CDT Tue Oct 31 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Gusty southerly winds and resultant waves will likely reach small
craft advisory levels Wednesday afternoon and Wednesday night.

Persistent easterly winds will build high waves over the nearshore
waters from Saturday into Sunday.

There is a small chance of thunderstorms Sunday afternoon and
evening.

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.